Can I get high or stoned while taking lyrica?

Question is Closed Report Mark as Favorite

Answers (1)

28 Jun 2010

Do you mean smoking marijuana while already taking Lyrica? or as a side-effect of Lyrica itself? And, if I remember correctly, a family member of mine was taking Lyrica (I believe, for nerve pain) and they had told me that it will make you feel somewhat drunk (i.e., dizzy and sleepy), but... who knows how many they were taking and with what else... sorry to not shed more light on this...

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

I am taking Lyrica to relieve muscle spasms caused by my seizure. Anyone with same condition?

My seizure was a result from a high fever over 6 years ago. I suffered memory problems from the brain damage caused by the seizure. My mother forgot ...

1 answer 1 Nov 2009

Fibromyalgia Lyrica, Hi friends, anyone on Lyrica feel like they are slightly high?

I do not like the way Lyrica makes me feel in the morning! My feet look a bit puffy as well. (I was in 5 inch heels yesterday for about 8 hours, so ...

9 answers 24 Oct 2010

I need help getting off Lyrica and oxycontin, which I'm taking for a herniated disc(L4/L5). I tried!

I'm taking 150mg of pregabalin (Lyrica) twice daily, as well as 40mg of oxy twice daily. Because that "high" feeling makes me ...

0 answers 9 Dec 2010

Is Suboxone supposed to make you feel high?

I recently started taking Suboxone. The first day I was really stoned. And now Im getting severe headaches and upset stomach. Will this go away after ...

1 answer 31 Jul 2011

When after starting Lyrica, will the drug be adjusted to my body. I have prescribed 75 mg x 2 a day?

So far all I can manage is one dose, I feel so high, I wont even attempt to drive, or leave the house.

1 answer 3 Jun 2013